# SDR REXA2014092000967

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,172 hours, 10,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE CHECK CAPTAIN`S FLASHLIGHT INOPERATIVE.  R & R CAPTAIN`S FLASHLIGHT BATTERY.  OPERATIONS CHECKED GOOD IAW AMM 25-61-02.
